MAUDE Adverse Event Report: ABBOTT MEDICAL KIT LEAD EXTENSION, 50CM; DRG EXTENSION

ABBOTT MEDICAL KIT LEAD EXTENSION, 50CM; DRG EXTENSION
Model Number MN20550-50
Medical Device Problem Code Low impedance (2285)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 02/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
Related manufacturer report number 1627487-2022-01412.It was reported that the patient was not receiving effective therapy from their system.It was found that the lead had low impedance.In turn, surgical intervention was undertaken on (b)(6) 2022 wherein the setscrew of the extension was stuck, then broke when opening the port of the extension.The hex wrench was used to open the port.The lead was removed from the extension and measured with a trial cable; all impedances were between 400-600 ohm.Extension was to be replaced, but while clearing the extension, it was difficult to differentiate the lead from the extension and the curled up lead and extension were mixed.During this, the lead was then explanted and the extension remains implanted.
 
Additional Manufacturer Narrative
The report event of low impedance cannot be fully analyzed and confirmed due to the lead extension was not returned.As received, the returned setscrew was microscopic inspection no anomalies/damage was found.The cause of the reported event remains unknown.
 
Event or Problem Description
Additional information revealed that the patient underwent surgical intervention on 30mar2022 wherein the extension was cut and explanted and a new lead was implanted.Postoperatively, the patient has effective therapy.

Brand Name
KIT LEAD EXTENSION, 50CM
Common Device Name
DRG EXTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key13763152
Report Number1627487-2022-01411
Device Sequence Number2519334
Product Code PMP
UDI-Device Identifier05415067025562
UDI-Public05415067025562
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2017
Device Model NumberMN20550-50
Device Catalogue NumberMN10550-50
Device Lot NumberAB2032
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2022
Supplement Date Received by Manufacturer03/30/2022
Initial Report FDA Received Date03/14/2022
Supplement Report FDA Received Date04/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient SexMale